UNIGE document Scientific Article - Case report
previous document  unige:55997  next document
add to browser collection
Title

Reversible ventricular arrythmia induced by dasatinib

Authors
Published in Clinical Case Reports. 2013, vol. 1, no. 1, p. 20-5
Abstract Ventricular arrhythmias induced by dasatinib are rare events, but physicians in charge of chronic myeloid leukemia patients should be aware of such potential complications and the need for regular ECG controls during treatment with tyrosine kinase inhibitors.
Identifiers
PMID: 25356203
Full text
Article (Published version) (698 Kb) - public document Free access
Structures
Research groups Groupe Lecompte Thomas Pierre (hématologie) (918)
Groupe Desmeules Jules (pharmacologie/toxicologie) (567)
Citation
(ISO format)
SPECHBACH, Hervé et al. Reversible ventricular arrythmia induced by dasatinib. In: Clinical Case Reports, 2013, vol. 1, n° 1, p. 20-5. https://archive-ouverte.unige.ch/unige:55997

153 hits

31 downloads

Update

Deposited on : 2015-05-04

Export document
Format :
Citation style :